MathSciNet Relay Station
MathSciNet bibliographic data
MR2302506 (2007m:53076) 53C42 (53A10)
Candel, Alberto Eigenvalue estimates for minimal surfaces in hyperbolic space. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3567–3575 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement